Well, I felt amazing the first to days. I was attentive, and calm to the point where I spoke so slow that my wife wondered if I was doing it on purpose. But I just couldn’t speak any faster, it was something was holding me back and “forcing” me to be calm and collected. And not in a bad way. Then after the two first days, I felt more like myself and had a few negative feelings as I thought med medication was not working anymore. But got through the rough patch and now I feel the medication is lurking in the back letting me make more rational decisions and giving me a slightly clearer mind. It’s like I’ve always needed glasses, as everything has been a little blurry and therefore difficult to do. Now I can see clearer, but I still must do things myself, it’s just the path is clearer.
The first days I had trouble sleeping, but now I sleep fine. I think it was just my mind not being able to stop reading about ADHD and a kind of hyper focus that wouldn’t let go. Now I listen to podcasts about ADHD when i go to bed, and not long after I notice that I am almost falling asleep and stop the recording. I then can fall asleep quite quickly. I often have to get up to go to the bathroom in the middle of the night, but can still fall asleep again.
I have had less cravings and stopped stuffing my face with candy and snacks, which I think I did to get some stimuli. Anyway, now I don’t feel that need and I am also feel full faster than before. But still have an appetite. So, I have basically just gotten healthier. We will see how long that lasts.
Side effects I have noticed are headaches, thirsty (therefore a lot of bathroom breaks) and maybe a little down period when the medication wears of.
It is early days ( on day 10), but things have normalized somewhat for me and I have less headaches, and more aware of what the medication does and does not do. I think I also notice a big difference whether I have slept well and had a healthy diet. When I haven’t gotten enough sleep or I eat some sugar I feel the medication is less effective, but that could be some placebo.